# SDR SWIA202054449

- Difficulty date: December 5, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N706SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10149
- Aircraft time: 43,908 hours, 28,888 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Attach Fitting
- Condition: Broken
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE DOOR OPEN WARNING MESSAGE AFTER GEAR RETRACTION.  FLIGHT 2997-FILED CLOSED.  WHILE PERFORMING "GVI" AND PROXIMITY SENSOR CHECK, IN REF TO CRJ 700 AMM, THE NOSE LANDING GEAR DOORS, FOUND ATTACHMENT FROM GEAR DOOR DRIVE ARM ASSEMBLY TO "LOWER" LOCK LINK ASSEMBLY BROKEN.  P/N 52207-3, REF 700 AIPC.  MDC FLAGGED BOTH PX30 AND PX31 DOOR CLOSED SENSOR FAR/OUT OF RIG.  PLEASE REFERANCE AML NR 536721 FOR CORRECTIVE ACTION..
